Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vpexplorer5

Stopped Accutane 13 Days In

Recommended Posts

Hello all, so I was cautiously excited to begin my course I began on 40 mg. First 11 days were great, it was pushing out some of the pimples underneath the surface skin wasn't oily and was actually dry i would have a new pimple and by night it would be dry and shriveled up. Day 11 ringing in my ears began I didn't think much of it but it was there it was bothersome at times louder than others. Fast forward I have developed a terrible headache that I still have was in the emergency room cause my blood pressure was really high they did a CT scan and found nothing I was told to discontinue my medication and that if I don't get better within a week to go have a MRI of my brain done. The dr mentioned pseudorumor Cerberi however my eyes feel fine it's just the headaches and pressure/tension headaches. I have a couple questions has anyone else had this? And does it go away, how long usually? And if it does go

Away and it's deemed that nothing is found do you think my dr would be able put me on a smaller dose of the medication? I appreciate all your feedback. Thank you.

Share this post


Link to post
Share on other sites

I think you should stop the treatment and see if the headaches go away , and if they do , stop thinking about accutane altogether . And i frankly wish that's the case and it isnt some other brain affection , because that would be devastating i imagine. get well

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×